# SDR AALA20070168

- Difficulty date: January 23, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: L201919
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT SERVICE DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
